# SDR SIMA20121212008

- Difficulty date: December 12, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 24,347 hours, 21,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT PROXIMITY LIGHT HOLDER 2EA AND RIGHT FLOOR TRIM 2EA CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT PROXIMITY LIGHT HOLDER 2EA AND RIGHT FLOOR TRIM 2EA IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
